# SDR LR7A9801

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Engine: Allsn 501D22A
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Thermostat
- Part number: 8A1006X
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PRECAUTIONARY SHUTDOWN NR 3 ENGINE AT 0400Z DUE TO HIGH OIL TEMP.  FERRIED AIRCRAFT TO ANC, REPLACED NR 3 ENGINE OIL COOLER THERMOSTAT PER LOCKHEED MM CHAPTER 79-20, PAGE 203.  GROUND RUNS ACCOMPLISHED, SYSTEM OPERATIONALLY TESTS OK.
